# SDR 96ZZZX2967

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 480-500 S28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-10 INSPECTION, STRINGER S28R, BETWEEN STA 480 AND STA 500, WAS NOTED TO HAVE HEAVY INTERGRANULAR CORROSION.
